A Lot Of Round Reddish Rashes And Pain In The Scalp

Hi I want to ask. My mother’s scalp is round red u0026sup2; and many and hurt when touched. Is the cause related to the use of hair dye too often? And my mother always paints her hair and is taken to sleep the next day just washed

1 Answer:

Hello Inna,


Thank you for the question.

The appearance of many round reddish rashes and pain in the scalp can indeed occur one of them due to allergies or irritation of the hair dye used. It could also be that the rash on your mother's scalp indicates other medical conditions, such as tinea capitis, cutaneous candidiasis, folliculitis, seborrheic dermatitis, immune disorders, scabies, atopic dermatitis, erysipelas, and many other possible diseases.


In fact, not all of the above conditions are dangerous. It's just that, if this complaint is very often repeated, then clearly this condition should not be left.


Our advice, go see your mother directly to the nearest doctor. With a direct physical examination, of course the doctor can further evaluate the possible causes of his complaint, then give him the best treatment, such as with special shampoo, oral medication, or maybe other therapeutic modalities. If necessary, the doctor can also refer him to a dermatologist for further treatment.


As a first step, your mother's complaints can be relieved first by:

No longer careless hair coloring, especially with hair dye that is not yet clear its safety
Be diligent in washing your hair with anti-fungal shampoo, then rinse with clean water
Do not carelessly exchange head coverings with others
More rest
Drink lots of water, and eat a variety of nutritious foods, especially those containing rich zinc, selenium, iron, calcium, and phosphorus so that it is good for the health of the scalp and hair
Limit activities outside the home, especially in the sun --- this step can also protect your mother from contracting dangerous diseases (including COVID-19)
Do not carelessly give medication to your mother's complaints without first seeing a doctor

Hope this helps ...

: by

Related Question

Side Effects Of Babies Taking Drugs After Taking Breast Milk?

Side Effects Of Babies Taking Drugs After Taking Breast Milk?

(2 years ago)

Can babies take medicine after consuming ASI?...

Fever, Cough, Runny Nose, And Difficult Bowel Movements In Children Aged 3 Years?

Fever, Cough, Runny Nose, And Difficult Bowel Movements In Children Aged 3 Years?

(1 year ago)

At night, my sister is 3 years old, I have a cold cough fever about 4 days. Udh took Paracetamol. But it hasn’t subsided yet … I like it, but I don’t poop...

Heartburn To The Chest After Kidney Stone Surgery?

Heartburn To The Chest After Kidney Stone Surgery?

(2 years ago)

I want to ask this question. My mother has kidney stone surgery. It was injected before. I don’t know the name of the injection. Long story short the operation is over. Neari...

Leave a Reply

Your email address will not be published. Required fields are marked *